# SDR AALA201908239040

- Difficulty date: August 22, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 48,938 hours, 31,721 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Frame 46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED BRACKET, AFT FACE OF BULKHEAD AT FR 46 AND S37L IN THE AFT CARGO COMPARTMENT. REPLACED BRACKET PER SRM 51-72-11.
